Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of slices for transformation groups


Author: Hsin Chu
Journal: Proc. Amer. Math. Soc. 18 (1967), 513-517
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9939-1967-0212126-7
MathSciNet review: 0212126
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander, L. Green and F. Hahn, Flows on homogeneous spaces, Annals of Mathematics Studies, No. 53, Princeton Univ. Press, Princeton, N. J., 1963.
  • [2] J. Dugundji and H. A. Antosiewicz, Parallelizable flows and Lyapunov's second method, Ann. of Math. 73 (1961), 543-555. MR 0123064 (23:A395)
  • [3] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Colloq. Publ., Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [4] D. Montgomery and C. T. Yang, The existence of a slice, Ann. of Math. 65 (1957), 108-116. MR 0087036 (19:291b)
  • [5] G. D. Mostow, Equivariant imbedding in Euclidean space, Ann. of Math. 65 (1957), 432-446. MR 0087037 (19:291c)
  • [6] R. S. Palais, The classification of $ G$-spaces, Mem. Amer. Math. Soc. No. 36, (1960), 72 pp. MR 0177401 (31:1664)
  • [7] -, On the existence of slices for actions of non-compact Lie groups, Ann. of Math. 73 (1961), 295-323. MR 0126506 (23:A3802)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212126-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society